On the lower bound for the injectivity radius of 1/4-pinched riemannian manifolds

Jeff Cheeger, Detlef Gromoll

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)437-442
Number of pages6
JournalJournal of Differential Geometry
Volume15
Issue number3
StatePublished - 1980

Fingerprint

Injectivity
Riemannian Manifold
Radius
Lower bound

ASJC Scopus subject areas

  • Algebra and Number Theory
  • Geometry and Topology
  • Analysis

Cite this

On the lower bound for the injectivity radius of 1/4-pinched riemannian manifolds. / Cheeger, Jeff; Gromoll, Detlef.

In: Journal of Differential Geometry, Vol. 15, No. 3, 1980, p. 437-442.

Research output: Contribution to journalArticle

@article{57dd13fa211a4cadb5e0c82bb98624b6,
title = "On the lower bound for the injectivity radius of 1/4-pinched riemannian manifolds",
author = "Jeff Cheeger and Detlef Gromoll",
year = "1980",
language = "English (US)",
volume = "15",
pages = "437--442",
journal = "Journal of Differential Geometry",
issn = "0022-040X",
publisher = "International Press of Boston, Inc.",
number = "3",

}

TY - JOUR

T1 - On the lower bound for the injectivity radius of 1/4-pinched riemannian manifolds

AU - Cheeger, Jeff

AU - Gromoll, Detlef

PY - 1980

Y1 - 1980

UR - http://www.scopus.com/inward/record.url?scp=84972496720&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84972496720&partnerID=8YFLogxK

M3 - Article

VL - 15

SP - 437

EP - 442

JO - Journal of Differential Geometry

JF - Journal of Differential Geometry

SN - 0022-040X

IS - 3

ER -